# SDR SIMA20130403006

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,607 hours, 24,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2832 THE CREW REPORTED THAT AN ELECTRIC BURNING SMELL STILL EXISTS IN THE FRONT CABIN AREA.  REFERENCE SDR SIMA20130403005 FOR PREVIOUS REPORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED ENGINE RUNS IAW EMB. AMM 71-00-01. OPERATED PACKS IN HOT AND COLD FOR INDICATION OF SMELL IAW EMB 21-51-00.  PERFORMED OPERATIONAL CHECK OF  WINDSHIELD HEAT IAW EMB 30-42-00.  CHECKED LIGHTS FOR INDICATION OF SMELLS NO ELECTRICAL ODORS NOTED AT THIS TIME.  REF NRWC 800-DFW-01057.  THE AIRCRAFT WAS RETURNED TO SERVICE.
